# SDR 2025FA0000384

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: General aviation
- Aircraft: N717TH
- Make and model: Cessna 172S
- Aircraft serial: 172S12009
- Aircraft time: 4,365 hours
- Engine: Lyc IO360L2A
- Engine time: 1,967 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indication Sys
- Part number: S2800277
- Condition: Erratic
- Location: Oil Pressure
- Part time: 4,365 hours
- Component: Engine, Lyc, IO360L2A
- Component part number: RENPLRT10596
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE OIL PRESSURE INDICATION ERRATIC. ONLY FLUCTUATES IN FLIGHT. STEADY DURING GROUND OPERATIONS.
